How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: Medical
Satisfied Customers: 6002
Experience:  Internal Medicine Specialist. MBBS,MD
25020506
Type Your Medical Question Here...
Caring doc is online now

I have taken 4 paracetamol in 2 hrs by mistake

Customer Question

i have taken 4 paracetamol in 2 hrs by mistake
Submitted: 14 days ago.
Category: Medical
Expert:  Caring doc replied 14 days ago.
Hi.Welcome to just answer.I am caring doc.I can help you today.
What is your age?
What is the strength of acetaminophen?
Expert:  Caring doc replied 14 days ago.
Respected customer, the normal dosing interval of tylenol is 2 tablets every 4 hours, if you took it in 2 hours you should still be fine because it is still not an overdose.
Make sure your total dose for the day should not be more than 3500mg.
If you think you took more than 4000 in a day, or you think you took extended release form or you develop symptoms like:
Nausea, vomiting, stomach pain, and loss of appetite
Paleness
Tiredness
Sweating.
you should call poison control or go to ER for management.
I hope it helps.
Let me know if you have any questions please.
I would be glad to help you further.